Linear sum of analytic functions defined by a convolution operator



ABSTRACT. In this paper, a new family R σ n(β,λ) of analytic functions defined by a con- volution operator and a linear combination of some geometric expressions is presented. We established some early coefficient bounds, the Fekete-Szeg¨o estimate and the Toeplitz determinant of family R σ n(β,λ).


H. S. Al-Amiri and M. O. Reade, On a Linear Combination of Some Expressions in the Theory of Univalent Functions, Monatshefto fu¨r Mathematik, vol.80, 257–264, 1975.

K. O. Babalola and T. O. Opoola, Iterated Integral Transforms of Carath´eodory Functions and Their Application to Analytic and Univalent Functions, Tankang Journal of Mathematics, vol.37, Issue 4, 355–366, 2006.

K. O. Babalola, New Subclasses of Analytic and Univalent Functions Involving Cer- tain Convolution Operator, Mathematica, Tome, vol.50, Issue 73, 3–12, 2008.

K. O Babalola, On some Starlike Mapping Involving Certain Convolution Operator, Mathematica, Tome, vol. 51, Issue 74, 111–118, 2009.

K. O. Babalola, On a Linear Combination of some Geometric Expressions, Indian Journal of Mathematics, vol.51, no. 1, 183–192, 2009.

P. L. Duren, Univalent Functions, Springer-Verlag Inc, New York, 1983.

M. Fekete and G. Szego¨, Eine bemerkung u¨ber ungerade schlichte funktionen, Journal of London Mathematical Society, vol.8, 85–89, 1933.

R. M. Goel and N. S. Sohi, Subclasses of Univalent Functions, Tamkang J. Math. vol. 11, 77–81, 1980.

S. Gagandeep and S. Gurcharanjit, On Third Hankel Determinants for a Subclass of Analytic Functions, Open Science Journal of Mathematics and Applications, vol. 3, Issue 6, 152–155, 2015.

M. A. Ganiyu, F. M. Jimoh, C. N. Ejieji and K. O. Babalola, Coefficient Estimates for Certain Classes of Analytic Functions, Journal of the Nigerian Mathematical Society. vol. 33, 175–183, 2014.

F. M. Jimoh and K. O. Babalola, Analytic Functions Defined by a Product of Ex- pressions Having Geometric Meaning, Journal of Classical Analysis, vol. 10, no. 1, 39–47, 2017.

Z. Lewandowski, S. Miller and E. Zlotkiewicz, Gamma-starlike Function, Annales Universitatis Mariae Curie-Sklodowska Sectio A, Mathematica, vol. 28, 32–36, 1974.

Lewandowski, Z., Miller, S. and Zlotkiewicz, E. (1976). Generating functions for some classes of univalent functions. Proceedings of the American Mathematical Society. 56, 1, 111–117. doi:10.1090/S0002-9939-1976-0399438-7

Libera, R. J. and Zlotkiewicz, E. J. (1982). Early coefficients of the inverse of a regular convex function. Proceedings of the American Mathematical Society. 85, 2, 225–230.

Pommerenke, C. (1966). On the coefficients and Hankel determinants of univa- lent functions. Proceedings of the London Mathematical Society. 41, 1, 111–122. doi:10.1112/jlms/s1-41.1.111

Ramachandran, C. and Kavitha, D. (2017). Toeplitz determinant for some subclasses of analytic functions. Global Journal of Pure and Applied Mathematics. 13, 2, 785– 793.

Singh, V., Singh S. and Gupta, S.(2005). A problem in the theory of univalent functions. Integral transforms and special functions. 16, 2, 179–186.

Tuan, P. D. and Anh, V. V. (1978). Radii of starlikeness and convexity for certain classes of analytic functions. Journal of Mathematical Analysis and Applications. 64, 1, 146–158. doi:10.1016/0022-247X(78)90027-6

Yamaguchi, K. (1966). On functions satisfying Re(f(z)/z) > 0. Proceedings of the American Mathematical Society. 17, 3, 588–591. doi:10.1090/S0002-9939-1966- 0192041-7




How to Cite

Ajiboye, A. O., & Babalola, K. O. (2020). Linear sum of analytic functions defined by a convolution operator. Journal of the Nigerian Mathematical Society, 39(2), 173–182. Retrieved from